Hypersurface variations are maximal, I.

J.A., Donagi, R. Carlson

Inventiones mathematicae (1987)

  • Volume: 89, page 371-374
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Carlson, J.A., Donagi, R.. "Hypersurface variations are maximal, I.." Inventiones mathematicae 89 (1987): 371-374. <http://eudml.org/doc/143486>.

author = {Carlson, J.A., Donagi, R.},
journal = {Inventiones mathematicae},
keywords = {maximal variation of Hodge structure; Hodge level},
pages = {371-374},
title = {Hypersurface variations are maximal, I.},
url = {http://eudml.org/doc/143486},
volume = {89},
year = {1987},

AU - Carlson, J.A., Donagi, R.
TI - Hypersurface variations are maximal, I.
JO - Inventiones mathematicae
PY - 1987
VL - 89
SP - 371
EP - 374
KW - maximal variation of Hodge structure; Hodge level
UR - http://eudml.org/doc/143486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.